Aggression Or Suspiciousness

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is the behavioral changes in my child due to antiepileptic drugs?

Query: Hi doctor, My son is 3 years 9 months now. He has been diagnosed with benign childhood epilepsy. He is taking Clobazam 15 mg at night and Topiramate 100 mg per day for last four months. His seizures are under control and he attends LKG. The issue is that he is not able to concentrate in his studies...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi Welcome to icliniq.com. I have read your question in detail. The initial dose of Topiramate is 1 mg/kg/day which is gradually increased to 5-10 mg/kg/day. Your child is getting 100 mg Topiramate which is around 6 mg/kg/day. So, the dosage of Topiramate is correct. There are some side effects ...  Read Full »

My husband is not interested in sex. What to do?

Query: Hi doctor,My husband is not interested in sex from the first day of our marriage? We had intercourse only twice in a month to the maximum. Also, he is very aggressive and argumentative in behavior. What to do?  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. If your husband is not taking any interest from the beginning of your marriage, then something is seriously wrong. Did you find any behavioral abnormalities in him? For example, remaining aloof and withdrawn, poor socialization, etc. Lack of interest in a young is rarely...  Read Full »

My son has social withdrawal and isolation. Yet, he refuses treatment. Please help.

Query: Hello doctor, The problem started in 2010. Social withdrawal, isolation, inability to continue at a job, negative talk, jealousy, lack of initiative, low self-esteem and fickle minded behavior. What could these point to? The prescriptions are lost in transit. No medicines are being taken.  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. The symptoms of withdrawal from society, loneliness, difficulty in continuing the job, negative thoughts, lack of motivation, indecisiveness, etc could be due to some severe underlying mood disturbance. Since the symptoms are persiste...  Read Full »

How to manage my emotion?

Query: Hi doctor, I do not know what is happening and I do not want to talk about it with anybody. I have a constant feeling of anger, and it feels like it is my baseline emotion. When I am not angry, I am just numb. I can still experience the joy and pleasure when it is out upon me or if I make an active ...  Read Full »


Dr. Awadhesh P Singh Solanki

Psychiatrist

Answer: Hi,Welcome to icliniq.com.Thank you for sharing your problem with me.You are 17 years old. At this age because of hormonal changes and increased testosterone levels, aggressiveness, anger outburst and easy irritability appears.But if you feel it is uncontrollable, I will suggest you to visit a psy...  Read Full »

My dad passed away. How to make sure my mom is happy?

Query: Hello doctor,My dad expired one year back. My brother is elder and not interested to look after my mom. So, she stays with me. I am trying hard to make her happy, but it goes in vain. I need a suggestion on how to behave.  Read Full »


Dr. Rahul Narayanrao Rathod

Internal Medicine Physician, General Medicine Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, I would like to congratulate you for your dedication towards your mother. I really appreciate that you are looking after your mother. As you are her daughter, she is expecting that her son look after her. But, it is not possible in this case. So, she is really...  Read Full »

Can you suggest a medicine to control aggression in bipolar disorder?

Query: Hi doctor, My mother has been diagnosed with bipolar disorder and no medicine help with her aggression. She is currently on Zolam and Clonafit. I have also attached her other prescription reports for your reference. My mother beats and abuses our maid. She defecates in the room whenever she wants to...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understood your concerns. First of all I feel that she is developing dementia as defecating in the room is not a characteristic of bipolar disorder. I understand she do it for punishing other family members and especially maid, but this is not so...  Read Full »

Are aggressive and destroying behavior, symptoms of bipolar disorder?

Query: Hi doctor, My father abuses me a lot and eats a lot. He is really aggressive. He also has some memory problem due to over consumption of alcohol. Unless we give food he starts destroying things. So, I think he is suffering from bipolar disorder. What should I do?  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Increase appetite, aggressive behavior and destroying things are symptoms of bipolar mania. But, in bipolar mania there is decrease need for sleep. So, it may be bipolar mania. To make a definite diagnosis, I need to know more details about his behavior. Does he...  Read Full »

My son's behavior has become worst due to Strattera. What to do?

Query: Hi doctor, My son is 6 years old and has been diagnosed with ADHD, ODD and sensory integration disorder. He had Adderall XR 5 mg for a while and recently was changed to Strattera 27 mg. My son has been experiencing major insomnia, high aggressive behaviors which involved throwing objects at people, ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I would suggest not to discontinue Strattera (Atomoxetine) abruptly without supervision. However, I do think that your son is having side effects due to Strattera (insomnia, high aggressive behavior). Please discuss it with his psychiatrist as soon as possible and disc...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.